Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An equivalent condition for the existence of a measurable cardinal.


Author: C. T. Liu
Journal: Proc. Amer. Math. Soc. 23 (1969), 605-607
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0248714-3
MathSciNet review: 0248714
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [2] C. T. Liu, The $ \alpha $-closure $ \alpha X$ of a topological space $ X$, Proc. Amer. Math. Soc. (to appear) MR 0244949 (39:6262)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248714-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society